Leader All Day Allergy, Original Prescription Strength, 10 mg, Tablets
70 tablets
On This Page
Product Details
Cetirizine Hydrochloride Tablets Gluten free. 10 mg. Antihistamine. Indoor & Outdoor Allergies. 24 hour relief of: Sneezing; Runny nose; Itchy, watery eyes; Itchy Throat or nose. Compare to zyrtec active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Zyrtec). 100% Money back guarantee. All leader brand products have a 100% money back guarantee. Return to place of purchase if not satisfied. www.myleader.com.Nutrition Facts
Manufacturer
CARDINAL HEALTH
Dublin, OH 43017
UPC
00096295134803